Přejít na obsah
Puregen Labs Nighttime Cold and Flu Relief Medicine | 50 Softgel Liquid Capsules | Helps Relieve Sore Throat, Cough, Fever, Headaches, Runny Nose, Congestion and Aches | Value Pack

Price:

342,91 Kč


Puregen Labs Nighttime Cold and Flu Relief Medicine | 50 Softgel Liquid Capsules | Helps Relieve Sore Throat, Cough, Fever, Headaches, Runny Nose, Congestion and Aches | Value Pack

https://nutricity.cz/shop/brsroea6oyowcgtd-puregen-labs-nighttime-cold-and-flu-relief-medicine-50-softgel-liquid-capsules-helps-relieve-sore-throat-cough-fever-headaches-runny-nose-congestion-and-aches-value-pack-232919 https://nutricity.cz/web/image/product.template/232919/image_1920?unique=7840392

Stock Expiry Date*: 13-09-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ✅ POWERFUL MULTI-SYMPTOM RELIEF: Temporarily relieves common cold & flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, fever and minor aches & pains.
  • ✅ Fast-Acting: Puregen Labs formula allows for quick and easy absorption, providing fast-acting relief when you need it most. Say goodbye to the discomfort of cold and flu symptoms and let your body recover during restful sleep.
  • ✅ ACTIVE INGREDIENTS: Acetaminophen 325Mg, Dextromethorphan Hbr 15Mg, Doxylamine succinate 6.25Mg.
  • ✅ Power of One: Puregen Labs NightTime relief single softgel liqui capsule contains pain reliever, fever reducer, cough suppressor and antihistamine to make sure nothing is bothering you during your sleep.
  • ✅ Value Pack Savings: Our maximum strength Nighttime Relief contains same active ingredient as name brand product but for a fraction of the cost.

342,91 Kč 342.91 CZK 342,91 Kč Včetně daně

Not Available For Sale

(6,86 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Počet položek
  • Výrobce
  • Typ výrobku
  • Aktivní složky
  • UPC
  • Název značky
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Aktivní složky Acetaminophen 325mg, Dextromethorphan Hbr 10mg, Doxylamine Succinate 6.25mg
Značka P Puregen Labs
Počet jednotek Počet
Formulář položky Softgel
Počet položek 1
Výrobce Laboratoře Puregen
Typ výrobku Reliéf chladu a chřipky
UPC 380513000606
Název značky P Puregen Labs
Číslo části výrobce DN001
Vzorové číslo DN001
Rozměry položky 4 x 2 x 2 palce
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Puregen Labs formula allows for quick and easy absorption, providing fast-acting temporarily relieve of common cold & flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, fever and minor aches & pains. ACTIVE INGREDIENTS: Acetaminophen 325Mg, Dextromethorphan Hbr 15Mg, Doxylamine succinate 6.25Mg.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4 x 2 x 2 inches; 3.84 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.